Home   Chapter Home   Jobs   Conferences   Fellowships   Books



Advertisement

Lymphoma - B cell neoplasms

Non-Hodgkin Lymphoma

Chemotherapeutic atypia


Reviewer: Nikhil Sangle, M.D., University of Utah and ARUP Laboratories (see Reviewers page)
Revised: 8 February 2011, last major update February 2011
Copyright: (c) 2001-2011, PathologyOutlines.com, Inc.

General
=========================================================================

● Chemotherapeutic agents, particularly alkylating agents, can induce bizarre epithelial atypia
● Observed in lower respiratory tract and sinonasal tract
● Includes patients treated for leukemia and myeloma

Micro description
=========================================================================

● Striking nuclear enlargement, hyperchromasia and pleomorphism
● Changes may be full thickness, and be associated with squamous metaplasia

Differential diagnosis
=========================================================================

● Dysplastic appearance is common, particularly in frozen sections (Am J Surg Pathol 2001;25:652)

End of Lymphoma - B cell neoplasms > Non-Hodgkin Lymphoma > Chemotherapeutic atypia


This information is intended for physicians and related personnel, who understand that medical information is often imperfect, and must be interpreted in the context of a patient's clinical data using reasonable medical judgment. This website should not be used as a substitute for the advice of a licensed physician.

All information on this website is protected by copyright of PathologyOutlines.com, Inc. Information from third parties may also be protected by copyright. Please contact us at copyrightPathOut@gmail.com with any questions (click here for other contact information).